# SDR SWAA2022121272784

- Difficulty date: November 17, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 33,789 hours, 15,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT LENS FOUND CRACKED AT SEAT ROW 10DEF.     REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY IAW AMM 33-51-03.
